# SDR CA021122007

- Difficulty date: November 7, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Skrsky S64E
- Aircraft time: 15,462 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7045402L2
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) A/C DEPARTED WITH A 13,000 LB LOAD OF LOGS, COLLECTIVE WAS LOWERED TO DECREASE ENGINE POWER. CREW HEARD A SWOOSH SOUND & NR 2 ENG N1 UNDER-SPEED WARNING SOUNDED & WARNING LIGHTS ILLUMINATED INDICATING A SOFT STALL.  JETTISONED LOAD AND EXECUTED INFLIGHT SHUTDOWN AND MOTORING OF ENG TO PREVENT OVERTEMP. NR 2 ENG SHUTDOWN COMPLETE, A/C MADE AN UNEVENTFUL SINGLE ENG LANDING.  COMPLETE INSPECTION OF ENG & CONTROL LINKAGES REVEALED NOTHING ABNORMAL. ENGINE FUEL FILTER WAS INSPECTED FOR CONTAMINATION. ENGINE FUEL CONTROL UNIT & THE FUEL PRESSURING AND DUMP VALVE WERE CHANGED. ENGINE WAS RESTARTED AND GROUND RUN TO CHECK ALL ENG OPERATING PARAMETERS. ALL PARAMETERS WERE OK AND A/C WAS RELEASED FOR FLIGHT.
